# SDR SWAA2024071697652

- Difficulty date: June 2, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N483WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32472
- Aircraft time: 65,823 hours, 39,213 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERCOSTAL LOCATED BTW BS 294.5 TO BS 303.9 AT LEVEL 16L AT FWD GALLEY AREA 2024-357313<[01] REPLACED INTERCOSTAL LOCATED BTW BS 294.5 TO BS 303.9 AT LEVEL 16L AT FWD GALLEY AREA IAW B737-700 51-10-02 PARAGRAPH 9 AND INSTALLED FASTENERS IAW B737-700 SRM 51-40-02 AND DWG 141A8180 REV C. SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED INTERCOSTAL LOCATED BTW BS 294.5 TO BS 303.9 AT LEVEL 16L AT FWD GALLEY AREA IAW B737-700 51-10-02 PARAGRAPH 9 AND INSTALLED FASTENERS IAW B737-700 SRM 51-40-02 AND DWG 141A8180 REV C. SEE INDIVIDUAL SIGN OFF BELOW. JOB COMPLETED AS RII.
